Medications – Causing Hair Loss

Medicines are used for treating different medical conditions. A known fact about medicines is that they rarely come without any side-effects. These side-effects can be minor and sometimes be really serious and problematic. Hair loss can be due to side-effect using some particular medications, without you even knowing the reason.

There is a lengthy list of those medicines that usually induce hair loss but before going towards the medicines, it is necessary to first understand the process of hair growth we go-through.

There is a hair growth cycle in every human being. This cycle involves two main stages; the anagen stage and the telogen stage. During the anagen phase, our hair grows and this phase continues for about 3 to 4 years. On the other hand, the telogen phase lasts for only 3 to 4 months in which our hair stops to grow and they come in a resting position. This is a normal hair growth cycle.

Use of certain medicines such as chemotherapy drugs for treating cancer results in disturbance of the regular hair growth cycle and we experience hair loss.

Anagen effluvium and Telogen effluvium- 2 types of Hair Growth Disorders

Chemotherapy drugs induce anagen effluvium which happens during the anagen phase of the cycle. It disrupts the distribution and production of hair cells, making them unable to grow hair, thus, resulting in hair loss. On the other hand, telogen effluvium, as the name suggests, happens during the telogen phase.

In this condition, resting phase starts way sooner than it should be, making your hair fall off quickly. Hair loss from all body parts including scalp, eyebrows and eyelashes, can also be there. Some time dermatologist suggest toppik hair building fiber for cure instantly  hair loss

Women using oral contraceptives also suffer from hair loss.

A strange thing about contraceptives is that they affect the hair growth when women stop taking the pills. This is because testosterones cause hair loss in females and as long as they keep on taking the birth control pills, testosterones are resisted, protecting women from the hair loss. But when they stop taking the pills, testosterones also called androgens, cause the hair fall off.

Other than the contraceptives and chemotherapy drugs, there are some commonly used medicines that cause hair loss. Blood thinning drugs, anti-depressants, cholesterol-controlling pills, antibiotics, antifungals, steroids, thyroid medications, anti-hypertensives, epilepsy medications and many others can trigger hair loss in people. now a day instant hair loss solution called toppik in dubai become famous.

Since, we go through different medical conditions throughout our life, therefore, before taking the medicine we should have an idea of possible side-effects and we should consult our concerned doctor, in case, we notice hair fall both during and after taking the drugs.

However, there is one good thing to know that the hair loss caused by medications is not permanent. It’s a temporary side-effect that goes away after we stop taking the medicine. In addition, we should also keep this thing in mind that medicines do not always affect every person. The side-effects of a medicine can vary from individual to individual.

You may also like...

2 Responses

  1. Mednirvana says:

        Are you looking a Best Medical Apps for medicine, fitness, physician, doctors, body fat, alcohol or more problem. Here Mednirvana health application provide the bestt coverage of your problems. http://www.mednirvana.com/
    Address :-
    Mobile no: – 9999259307
    Janakpuri
    A-5B/5C,43A,Near Janak Pharmacy,
    Lal SainMandir Marg, JanakPuri, New Delhi, Delhi, India

  2. It was a wonderful chance to visit this kind of site and I am happy to know. thank you so much for giving us a chance to have this opportunity! I will be back soon for updates.

Leave a Reply

Your email address will not be published. Required fields are marked *